Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18266
Title: Optimum estimators for the Weibull distribution from censored test data: Progressively-censored tests
Authors: Montanari, GC
Mazzanti, G
Cacciari, M
Fothergill, JC
First Published: 1998
Citation: IEEE TRANSACTIONS ON DIELECTRICS AND ELECTRICAL INSULATION, 1998, 5 (2), pp. 157-164
DOI Link: 10.1109/94.671923
ISSN: 1070-9878
Links: http://hdl.handle.net/2381/18266
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.